MathSciNet Relay Station
MathSciNet bibliographic data
MR2770521 34C20 (34C05 37G05)
Giné, Jaume; Kadyrsizova, Zhibek; Liu, Yirong; Romanovski, Valery G. Linearizability conditions for Lotka-Volterra planar complex quartic systems having homogeneous nonlinearities. Comput. Math. Appl. 61 (2011), no. 4, 1190–1201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement